Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the existence of loci with given singularities


Author: Solomon Lefschetz
Journal: Trans. Amer. Math. Soc. 14 (1913), 23-41
MSC: Primary 14H20
MathSciNet review: 1500934
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14H20

Retrieve articles in all journals with MSC: 14H20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1913-1500934-0
PII: S 0002-9947(1913)1500934-0
Article copyright: © Copyright 1913 American Mathematical Society